Fonctons analytiques cliffordiennies

Document title: Fonctons analytiques cliffordiennies
Journal: Advances in applied Clifford algebras
System number: 000232652
ISSN: 0188-7009
Season: Dic
Volumen: 14
Number: 2
Pages: 249-252
Country: México
Language: Francés
Document type: Artículo
Approach: Aplicado
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Funciones analíticas,
Algebras de Clifford,
Funciones trigonometricas
Keyword: Mathematics,
Pure mathematics,
Analytic functions,
Clifford algebras,
Trigonometric functions
Document request
Note: The document is shipping cost.

Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: . Monday to Friday from (8 to 16 hrs).